# SDR DALA12010035651

- Difficulty date: September 27, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE FRAME AT AFT CARGO COMPARTMENT STA 1400 ABOVE STRINGER 26L.  CUT OUT DAMAGED ON FRAME AT STA 1400 ABOVE STR 26 LT.  FABRICATED REPAIR ANGLE IAW SRM 53-00-07.  REPAIR 5, FIG 201.  HEATED REPAIR ANGLE TREATED AND PRIME AND DRILLED AND INSTALLED REPAIR ANGLE AT STA 1400 ABOVE STR 26 LT IAW SRM 53-00-07. REPAIR 5  FIG 201. CUT OUT DAMAGED L1.0, W 0.85, D 0.030 IAW SRM 53-00-07, REPAIR 5, FIG 201.  THIS IS A CATEGORY B REPAIR.
